Following on...Endo or Not??

Hello, so since my first post where I felt my whole life was falling apart after my 2nd Zoladex injection, I have been taking livial to help counteract the side effects as they were becoming unbearable. I have been on HRT for 2 weeks now and have noticed a considerable difference I have a quality of life that I have not had for what feels like forever my symptoms have improved massively, I have the slightest of niggles now and then and still some nights are sleepless but in comparisson to how I was!

This is what baffles me though I go for my next injection of Zoladex next week which will mean I will be half way through the 6 months course of treatment, as I am only 22 my consultant advised I could have them for 6 months max!! What I'm worried about is what is going to happen after the 6 months does this mean my nightmare is going to come back are all my symptoms going to return.

Has anyone else had this predicament, any advice would be much appreciated??

2 Replies

oldestnewest
  • Sadly zoladex and similar drugs are only licensed for use for 6 months so yes, once you come off it your periods will return. Sometimes a consultant will agree to let you have it for longer off licence, but this is something you would have to talk through with them and there are good reasons for not having it for longer than 6 months at a time. Some women do get a few months respite once the drugs are finished. The best thing is to ask your consultant what they recommend next, be it surgery or a different hormone treatment.

  • Thank you so much for you reply, looks like I need to have a good chat with my consultant next week.

You may also like...